Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    9
  • comments
    14
  • views
    6239

Accutane, Turn For The Worst, With Picture

Free*yourself

897 views

Day 24 of my accutane journey. My hands have broken out in an awful rash, the picture below is of when it started 2 days ago, at the moment, its about 15 x worse, they itch and burn very bad, like all of my follicles are inflamed.

Also, I dont know if this is a side effect of isotretanoin but I am having the worstttt back problems ever. Its starting to hurt just laying down flat on my bed, I cant bend over, and wearinf a backpack in school is stressful on my shoulders.

As for my face, I believe i now am experiencing thisa "sand paper" feeling on my nose and chin where my pores are clogged, finally theyre starting to come out, but theyre blacker than ever and I hate touching them.

My forehead is practically clear now, just two small pimples above my eyebrow. I have one small cyst on the side of my nose, and my chin is starting to clear up but its very scarred from previous picking.

My chest is practically clear now. The right side of my back is beautiful except for a lot of scarring, the left side is still just as bad as when I started.

Ive been feeling very tired and sad lately, Im just hoping these are side effects of the meds, I think im going to end up with a 3 month course seeing how fast ive been clearing up and, you know, hating all of these new side effects. But theyre totally worth it for perfect skin.

Anyways, that was a quick update, do any of you know of a certain cream or soemthing I can put on these rashes? please let me know!



5 Comments


Recommended Comments

OMGGGGGGGGGGGGGGGGGGGGGGGGGGGGGGGGGGG. I thought I was the only one! Shit. I just got these same rashes that you have on your hands. At first when I noticed them I was like "Ew wth!!" I thought I got like some sort of skin infection from the customers I deal with all the time. You are totally right though, IT IS worth clear skin. Thank you so much for posting this, you don't know how relieved I am that it's caused from Accutane I was scared I had something.

Share this comment


Link to comment

Rashes on the hands and feet are very common. Mine come and go all the time. If they don't bother you that much, just leave them alone. They'll go away on their own. If they're really itchy and you just can't deal with them, use some hydrocortisone cream. Hydrocortisone isn't good for your skin, it really thins it out, so don't use it unless you have to. Note that the stuff on your hand in the pic you posted doesn't look like a rash at all. It just looks like the skin on your hands is getting flaky and really dry. I think everyone gets flaky patches like that somewhere. If it's still like that, just moisturize your hands a lot. Use a good moisturizer every time you wash or rinse your hands. Back pain is also a common side effect, so don't worry too much about that, either, but do mention it next time you go see your derm smile.png

Share this comment


Link to comment

You're not alone. My derm said it was escema and prescribed a topical steroid which works wonders in days. Once it went away i tool measures such as lotioning constantly. It will usually clear up later or after treatment. Unfortunately back pain is a side effect which is why it is recommend that you take fish oil to help with joint pain. I find that wating healthier, and blending fruits and veggies makes my body feel less shitty. As for that sand paper feeling, been there, went through that and going there again - it sucks but you gotta weight the pros and cons of taking this drug. You say you may take only a 3 month course, i strongly recommend against that as even if you are cleared by that point, acne that you havent begun to see may be there.

Do the standard course at the standard dosage so that the chances of you being back here saying your acne returned is not as great. Your derm will probably be able to explain it better.

Share this comment


Link to comment

Thank you guys! My nurse also thinks it's eczema. My hands are worse, I have 6 large spots on each hand and lots Of red bumps, I wish I had another picture but it's just to gross. I'm using cortisone cream on it and it seems to just be making it even more dry.

The pain I've been experiencing is so unexplainable, this drug is affecting my whole body but it's been working wonders on my skin, like I said TOTALLY worth clear skin.

And I wanted a 5 month course but I don't think well be able to afford it, but we'll just see how well time heals and what the seen suggests

Share this comment


Link to comment

Rashes on the hands and feet are very common. Mine come and go all the time. If they don't bother you that much, just leave them alone. They'll go away on their own. If they're really itchy and you just can't deal with them, use some hydrocortisone cream. Hydrocortisone isn't good for your skin, it really thins it out, so don't use it unless you have to. Note that the stuff on your hand in the pic you posted doesn't look like a rash at all. It just looks like the skin on your hands is getting flaky and really dry. I think everyone gets flaky patches like that somewhere. If it's still like that, just moisturize your hands a lot. Use a good moisturizer every time you wash or rinse your hands. Back pain is also a common side effect, so don't worry too much about that, either, but do mention it next time you go see your derm smile.png

i have that eczema rash all over both arms and tops of my hands. i smear hydrocortisone on it daily... didn't realize it thins your skin out?? i was under the impression if i got the steroid from my derm that that would thin it out. hmm. should i call him and have him order me something?

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×